# SDR SIMA200606916

- Difficulty date: February 26, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Part time: 21,119 hours, 21,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BL0 WAS FOUND TO BE CORRODED AT THE FORWARD END.  REMOVED SECTION OF SEAT TRACK AT FWD END TO REMOVE THE CORROSION.  POSITIONED SECTION OF SEAT TRACK SPLICE.  DRILLED HOLES AND ATTACHED.  REPAIR DONE IAW SRM.  (K)
